| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On 17-sept-2019, the reporter contacted animas, alleging a button/keypad (audio bolus button damage prior to tactile change) issue.It was reported that the audio bolus button was damaged and over-responsive.It was reported that the audio bolus button fell off.Reporter alleges the audio bolus button was then put back on and became over-responsive.Reporter alleges audio bolus button was then removed from the pump so that a bolus could be completed as the over-responsiveness of the audio bolus button was cancelling the bolus.Reporter was unable to complete troubleshooting with customer technical support at the time of the call.Customer support made an attempt to contact the reporter in follow up, at which time reporter refused to complete troubleshooting.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect boluses which may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 04-dec-2019 with the following findings: a visual inspection of the pump found the bolus button cover to be detached and missing.Investigation of the bolus button responsiveness was unable to be completed due to the cover missing.Unrelated to the original complaint, the battery compartment was found to be cracked.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.